# SDR SIMA20120601001

- Difficulty date: May 30, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 20,171 hours, 17,361 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3466, CREW REPORTED THAT AFTER TAKEOFF THEY RECEIVED AN  "AIR / LDG" INDICATION ON EICAS AS LANDING GEAR WAS SELECTED UP.  THE GEAR LEVER WOULD NOT MOVE.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  AIRCRAFT LANDED WITHOUT INCIDENT.  OVERRIDE FUNCTIONED PROPERLY, GEAR WAS DOWN AND LOCKED FOR LANDING.  ON LANDING, MESSAGE WENT AWAY.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NOSE LANDING GEAR SLIDING TUBE SEALS IAW AMM 32-20-08.  THE OPS & LEAK CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
